# SDR CALA2021050300598

- Difficulty date: May 3, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N23983
- Make and model: Boeing 787-9
- Aircraft serial: 66140
- Aircraft time: 2,228 hours, 258 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Light
- Condition: Disconnected
- Location: Seat 9d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWDEMERGENCY  LITE ASSY ON SEAT 9D HAS BEEN DISCONNECTED, WILL REQUIRE SOME SEAT DISASSEMBLY TO REINSTALL OK TO CONTINUE PER MEL, DDP C/W SEAT-MOUNTED PROXIMITY LIGHTS AT 9D INOP OK TO CONTINUE PER MEL 3351V REPLACED LIGHT PER CMM25-26-36.  OPS CKS OK PER MM33-51-00-00E-320A.  VERIFIED EMERGENCY PATHWAY LIGHTS OPERATION ON SEAT 9D, NO DEFECTS NOTED AT THIS TIME. OPS CHECK OK. REF GMM 09-10-05.
